# SDR EE4Y2023031017359

- Difficulty date: May 6, 2021
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 49,520 hours, 31,115 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Component: Wing, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE VISUAL INSPECTION PER ALLEGIANT TASK CARD ZL-500-03-1-002_P1-OP-UP/0, RIGHT WING UPPER SKIN LOWER SURFACE WAS FOUND CORRODED AT OVERHANG AREA RIB 7.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER AIRBUS DOSSIER# 80917709 AND APPROVED ON RDAF 80917709/033/2021#A DTD 05-17-2021. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K164 SUB JOB 6 ITEM 3.
